# SDR SWAA2015021936720

- Difficulty date: January 23, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 69,867 hours, 65,283 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 65C32767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SUPPORT CRACKED AT BS 420, STRINGER 10R.  R & R SUPPORT IAW SRM & DWG.
